BibTeX record journals/amc/ShangHY08

download as .bib file

@article{DBLP:journals/amc/ShangHY08,
  author    = {Yadong Shang and
               Yong Huang and
               Wenjun Yuan},
  title     = {The extended hyperbolic functions method and new exact solutions to
               the Zakharov equations},
  journal   = {Appl. Math. Comput.},
  volume    = {200},
  number    = {1},
  pages     = {110--122},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2007.10.059},
  doi       = {10.1016/j.amc.2007.10.059},
  timestamp = {Tue, 01 Sep 2020 18:32:35 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/ShangHY08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics